# SDR P5CA2022101000198

- Difficulty date: October 8, 2022
- Submitted: October 10, 2022
- Operation: Air carrier
- Aircraft: N642GT
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26207
- Aircraft time: 82,859 hours, 23,485 cycles
- System (JASC): 2561 · Life Jacket
- Part: Escape Reel
- Condition: Inoperative
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

4 ESCAPE REELS INOP.( REMOVED AND REPLACED DESCENT REELS IAW AMM 25-61-05. OPS CHECK GOOD )
